CSpace
周期捕食被捕食系统正周期解存在的充要条件
滕志东1; 陈兰荪2
1998
Source Publication数学物理学报a辑
ISSN1003-3998
Volume018Issue:004Pages:402
Abstract研究周期环境下的Lotka-Volterra捕食被捕食系统。采用分歧理论和微分不等式方法,建立了关于正周期解存在的一个充分必要判别准则,总结和推广了文(1-4)中的主要结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47339
Collection中国科学院数学与系统科学研究院
Affiliation1.新疆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
滕志东,陈兰荪. 周期捕食被捕食系统正周期解存在的充要条件[J]. 数学物理学报a辑,1998,018(004):402.
APA 滕志东,&陈兰荪.(1998).周期捕食被捕食系统正周期解存在的充要条件.数学物理学报a辑,018(004),402.
MLA 滕志东,et al."周期捕食被捕食系统正周期解存在的充要条件".数学物理学报a辑 018.004(1998):402.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[滕志东]'s Articles
[陈兰荪]'s Articles
Baidu academic
Similar articles in Baidu academic
[滕志东]'s Articles
[陈兰荪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[滕志东]'s Articles
[陈兰荪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.